# SDR AALA20020975

- Difficulty date: July 2, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE LOWER LEFT HAND FORWARD EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT G3 GALLEY COAT CLOSET INOPERATIVE.  REPLACED LOWER LEFT HAND FORWARD LIGHT ASSEMBLY AT G3 GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
